Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

Been having a constant dull discomfort in lower abdomen at

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2338 Questions
Question
Been having a constant dull discomfort in lower abdomen at beltline right above bladder. Have had prostititis but this seems a little different. Urination slowed down especially after ejaculation. Just started having pain upon ejaculation and one time had a small amount of blood in ejaculate accompanied with several small seed like globules. I sometimes have a problem passing gas and feel like I need to pass stool more frequently but it is solid, not diarhea. Seems like I have trouble with not only my urinary tract but my digestive and reproductive tract as well. Also periodically i have a mild pain in my testicles. This whole situation has been going on for six months, but the pain with ejaculation just started. The situation has really affected my quality of life in a negative way, its driving me crazy!
Posted Mon, 20 Nov 2017 in Urinary and Bladder Problems
 
 
Answered by Dr. Ashok Kumar 24 minutes later
Brief Answer:
It seems chronic prostatitis

Detailed Answer:
Hello,
Thanks for using Health care magic.

I read your query and understand your concerns.

From the available description it appears to me that prostatitis turned into chronic prostatitis. The pain and blood during ejaculation strongly supports the possibility of inflammation which often results from infection.

I understand that the recent experiences are bit different but it is quite possible to have varied presentations in chronic prostatitis.

Since the prostate is located posteriorly it irritates the rectum and causes some symptoms of gastrointestinal disturbance which could explain frequent motions.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: Been having a constant dull discomfort in lower abdomen at 5 hours later
Are anti- biotics the only thing available for treatment? Since its now concidered chronic does this mean I have to learn to just deal with it in general and take antibiotics only when inflammation and infection are at their worst? When I've had prostatitis in the past, the bouts would last 2 to 3 months but this is the longest it has ever gone on. Ive never experienced this uneasy feeling at frontal beltline from just prostatitis before and that is what I find most discomforting. I sit way to much because i drive equipment at work for 10 hours a night, 4 nights a week and spend too much time sitting at the computer desk at home. Could this excessive sitting be contributing to this odd feeling somehow?
 
 
Answered by Dr. Ashok Kumar 5 hours later
Brief Answer:
Follow up

Detailed Answer:
Hello,
Thanks for follow up.

It is true that antibiotics are the main stay of treatment and proper culture and sensitivity should be done before administering antibiotics. This will help your doctor to chose right antibiotic for you.

You do not need to suffer because it is chronic as antibiotics are there to eliminate the infection.

I do not think your symptoms can be explained on the basis of your life style and excessive sitting.

I hope this helps you further.
Thanks again.
Above answer was peer-reviewed by
 
Follow-up: Been having a constant dull discomfort in lower abdomen at 29 minutes later
Thank you Dr. XXXXXXX I have a few more concerns. Two years ago I started getting the prostatitis and discovered I had an inguinal hernia on my right side. Although the doctor at the time said the the prostatitis and the hernia had nothing to do with each other, I believe the displacement in the pelvic cavity did irritate my prostate, because after the operation my prostate healed up and I didnt have any other problems until just 6 months ago. My hernia surgery did use mesh and with all the controversy over the mesh, I have been concerned that possibly the discomfort I feel in my lower abdomen at frontal beltline area might be because of the mesh implantation. I mentioned it to my current doctor and he sort of brushed it off. I intend to see a urologist but what is your opinion Dr. Kumar?
 
 
Answered by Dr. Ashok Kumar 8 hours later
Brief Answer:
Follow up

Detailed Answer:
Hello,
Thanks for follow up.

Even I am not convinced with idea of mesh implantation causing lower abdominal discomfort as mesh is often implanted in the inguinal canal where the intestine protrudes out.


I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor